# SDR SWAA2022051193804

- Difficulty date: April 12, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 27,450 hours, 12,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: R/H Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRANSITION ANGLE STA 727F +10; RBL 21 SHOWS EVIDENCE OF CORROSION. / [01] REMOVED CORR. R/H TRANSITION ANGLE STA. 727F- ; PER SRM 51-10-02 ; MATERIAL REMOVED MESUMENT ( .005 ) FOUND OUT OF LIMITS PER SRM. 53-00-53-1A-105;[02] REMOVE AND REPLACE R/H TRANSITION ANGLE STA 727F+ 10-767 PER SRM 53-00-53-2R-5.;[03] REMOVE AND REPLACE R/H TRANSITION ANGLE STA 727F+ 10-767 PER SRM 53-00-53-2R-5. REPAIRED SPLICE AT 727F+10 PER SRM 53-00-53-2R-5. INSTALLED NUT PLATES PER SRM 51-40-10.;[04] C/W RII INSPECTION  REMOVE AND REPLACE R/H TRANSITION ANGLE STA 727F+ 10-767 PER SRM 53-00-53-2R-5. REPAIRED SPLICE AT 727F+10 PER SRM 53-00-53-2R-5. INSTALLED NUT PLATES PER SRM 51-40-10.
